Lalchandani, P. T.. (1396). Exact annihilating-ideal graph of commutative rings. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 5(1), 27-33.
P. T. Lalchandani. "Exact annihilating-ideal graph of commutative rings". نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 5, 1, 1396, 27-33.
Lalchandani, P. T.. (1396). 'Exact annihilating-ideal graph of commutative rings', نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 5(1), pp. 27-33.
Lalchandani, P. T.. Exact annihilating-ideal graph of commutative rings. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 1396; 5(1): 27-33.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.